Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Theory of Probability and Mathematical Statistics
Theory of Probability and Mathematical Statistics
ISSN 1547-7363(online) ISSN 0094-9000(print)

 

An estimate for the rate of convergence of the distribution of the number of false solutions of a system of nonlinear random equations in the field $ GF(2)$


Authors: V. I. Masol and M. V. Slobodyan
Translated by: S. Kvasko
Original publication: Teoriya Imovirnostei ta Matematichna Statistika, tom 77 (2007).
Journal: Theor. Probability and Math. Statist. 77 (2008), 121-134
MSC (2000): Primary 60C05, 15A52, 15A03
Published electronically: January 16, 2009
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove a result on the rate of convergence as $ n\to\infty$ of the distribution of the number of false solutions of a system of nonlinear random equations in the field $ GF(2)$ to the Poisson distribution with parameter $ 2^{m}$. We assume, in particular, that the difference between the number $ n$ of unknowns and the number $ N$ of equations of the system is a constant $ m$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Theory of Probability and Mathematical Statistics with MSC (2000): 60C05, 15A52, 15A03

Retrieve articles in all journals with MSC (2000): 60C05, 15A52, 15A03


Additional Information

V. I. Masol
Affiliation: Department of Probability Theory and Mathematical Statistics, Faculty for Mechanics and Mathematics, National Taras Shevchenko University, Academician Glushkov Avenue 6, Kyiv 03127, Ukraine
Email: vimasol@ukr.net

M. V. Slobodyan
Affiliation: Department of Probability Theory and Mathematical Statistics, Faculty for Mechanics and Mathematics, National Taras Shevchenko University, Academician Glushkov Avenue 6, Kyiv 03127, Ukraine
Email: mslob@ukr.net

DOI: http://dx.doi.org/10.1090/S0094-9000-09-00751-0
PII: S 0094-9000(09)00751-0
Keywords: System of nonlinear random equations, the field $GF(2)$, rate of convergence
Received by editor(s): February 10, 2006
Published electronically: January 16, 2009
Article copyright: © Copyright 2009 American Mathematical Society